MAUDE Adverse Event Report: BECKMAN COULTER INC. DXC 500 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. DXC 500 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 500 AU CLINICAL CHEMISTRY ANALYZER WITH ISE JP
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported obtaining two (2) false erratic ion selective electrode (ise) patient results for sodium (na), potassium (k), and chloride (cl) involving the dxc 500 au clinical chemistry analyzer.The customer reported one (1) patient results out of the laboratory.The patient was sent to the emergency room (er) for redraw and repeat testing.The patient sample was repeated on same analyzer and back obtaining results which matched the redraw sample results.There was no report of change to treatment, injury, or death associated with this event.
 
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched to the customer site to evaluate the dxc 500 au chemistry analyzer.The fse inspected the analyzer and as troubleshooting measure replaced multiple parts which included ise (ion selective electrode) buffer valve, ise reference valve, ise reference electrode, and ise tubing.The cause has not been identified, investigation is ongoing.Section a2, a4, and a5: information not provided by customer.The beckman coulter identifier is (b)(4).
 
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched to the customer site to evaluate the dxc 500 au chemistry analyzer.The fse performed multiple interventions.The fse determined the cause of the failure was due to electrode malfunction.The fse replaced all electrodes which included sodium, potassium, and chloride to resolve the issue.The fse performed system verification successfully without issue.The system returned to normal operation.Section a2, a4, and a5: information not provided by customer.The beckman coulter identifier is (b)(4).

Brand Name
DXC 500 AU CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key23648462
Report Number9612296-2025-01019
Device Sequence Number15983516
Product Code JJE
UDI-Device Identifier14987666545065
UDI-Public(01)14987666545065(11)250614
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K220977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXC 500 AU CLINICAL CHEMISTRY ANALYZER WITH ISE JP
Device Catalogue NumberC63520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown